# SDR CALA2025060905362

- Difficulty date: June 9, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N37536
- Make and model: Boeing 737-9
- Aircraft serial: 66606
- Aircraft time: 10,037 hours, 3,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L OUTSIDE EMERGENCY LIGHT INOP RELAMPED DOOR 2L SLIDE LIGHT IAW AMM 33-51-04-960-801. OPS CHECK GOOD.PARTS USED:  99-3351-3-0014, QTY :1
